# SDR 97ZZZX791

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24FG
- Make and model: Cessna A185F
- Aircraft serial: 18504207
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Plate
- Part number: 075302782
- Condition: Cracked
- Location: Rt Brake
- Part time: 7,097 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PLATE CRACKED AT TOP CALIPER BUSHING.  THIS AREA IS THE WEAKEST OF THE ENTIRE PLATE, YET TAKES A HIGH PERCENTAGE OF THE TORQUE.
